# SDR SWAA2025100821784

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8959Q
- Make and model: Boeing 737-8
- Aircraft serial: 68927
- Aircraft time: 961 hours, 523 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT 11D SEAT BACK WILL NOT STAY IN UPRIGHT POSITION.   LUBRICATED SEAT 11D RECLINE CABLE PER S.I.P.
